×

Found 114 Documents (Results 1–100)

100
MathJax

The multivalent indicator and conjugate diagrams of an entire function of order \(\rho \neq 1\). Application to the solution of algebraic equations. (English. Russian original) Zbl 07542504

J. Math. Sci., New York 261, No. 6, 792-807 (2022); translation from Zap. Nauchn. Semin. POMI 491, 94-118 (2020).
MSC:  30Bxx 30Dxx 30-XX
PDF BibTeX XML Cite
Full Text: DOI

An existence domain of the sum of exponential monomials series. (English. Russian original) Zbl 1468.30016

Russ. Math. 65, No. 3, 51-60 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2021, No. 3, 56-66 (2021).
MSC:  30B50
PDF BibTeX XML Cite
Full Text: DOI

Analytic continuation methods for multivalued functions of one variable and their application to the solution of algebraic equations. (English. Russian original) Zbl 1440.30001

Proc. Steklov Inst. Math. 308, Suppl. 1, 135-151 (2020); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 25, No. 1, 120-135 (2019).
MSC:  30B40 30F99
PDF BibTeX XML Cite
Full Text: DOI

The distribution of singular points of the sum of a series of exponential monomials on the boundary of its domain of convergence. (English. Russian original) Zbl 1441.30005

Sb. Math. 211, No. 1, 55-114 (2020); translation from Mat. Sb. 211, No. 1, 60-124 (2020).
MSC:  30B50
PDF BibTeX XML Cite
Full Text: DOI

Singular points of the sum of a Dirichlet series on the convergence line. (English. Russian original) Zbl 1325.30002

Funct. Anal. Appl. 49, No. 2, 122-134 (2015); translation from Funkts. Anal. Prilozh. 49, No. 2, 54-69 (2015).
MSC:  30B50
PDF BibTeX XML Cite
Full Text: DOI

On mean approximation by polynomials with gaps on Carathéodory sets. (English. Russian original) Zbl 1176.30009

J. Contemp. Math. Anal., Armen. Acad. Sci. 43, No. 6, 372-376 (2008); translation from Izv. Nats. Akad. Nauk Armen., Mat. 43, No. 6, 82-88 (2008).
MSC:  30B60
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic behavior of the sum of the Dirichlet series of prescribed growth on curves. (English. Russian original) Zbl 1112.30005

Math. Notes 78, No. 1, 33-46 (2005); translation from Mat. Zametki 78, No. 1, 37-51 (2005).
MSC:  30B50 30D15
PDF BibTeX XML Cite
Full Text: DOI

Growth of horizontal rays of analytic functions represented by Dirichlet series. (English. Russian original) Zbl 0896.30003

Ukr. Math. J. 42, No. 3, 323-330 (1990); translation from Ukr. Mat. Zh. 42, No. 3, 363-371 (1990).
Reviewer: Jiarong Yu
MSC:  30B50 30D15
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification